# SDR VNAA0610030

- Difficulty date: October 19, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 5,566 hours, 5,265 cycles
- Engine: Ge CF348C1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ANTI ICE DUCT WARNING MESSAGE.  MAINTENANCE INSPECTED AND PERFORMED A LEAK TEST.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
